# SDR GLBA2015021700498

- Difficulty date: February 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,964 hours, 47,292 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Test Switch
- Condition: Sticks
- Location: Nr 2 Autofeather
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON DESCENT NO2 TORQUE GAUGE STUCK AT 76%, (BOTH ANALOG AND DIGITAL), WITH POWER LEVER MOVEMENT TORQ WAS UP AND DOWN, BOTH POWER LEVERS WERE RETARDED, (NR 1 TORQUE MAX 151), THE NO 1 PROP INADVERTANTLY FEATHERED, PERFORMED EMERGENCY MEMORY ITEMS ON QRC FOR INADVERTANT PROP FEATHERING, IMMEDIATELY AFTER TURNING AUTO FEATHER OFF, NO2 TORQ GAUGE DROPPED TO 33%, DETERMINED ENGINE PARAMETERS WERE NORMAL, NORMAL LANDING.  MAINTENANCE FOUND NR 2 AUTOFEATHER TEST SWITCH STICKS IN TEST POSITION, CLEANED SWITCH WITH ELECTRICAL CONTACT CLEANER IAW AIM 12.10.0, PERFORMED AUTOFEATHER OPERATIONAL TEST IAW EMB-120 MM 61-23-20, SECTIONS 4 AND 5, OPERATIONAL TEST GOOD.
